MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ESBF3614C103E
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that an esbf3614c103e stent graft was used to treat a 60 millimeter abdominal aortic aneurysm during the index procedure.The proximal aortic neck diameter at pre imaging the proximal aortic neck diameter was 22-29-30mm and 40mm in length.A large infold of the graft occurred from the top of the graft to the flow divider, which caused a type 1 endoleak observed on the first final angiogram after implant.The graft infold remained visible on fluoroscopy images.Device oversizing was alleged as the cause of the event.The leak appeared to have disappeared after re-ballooning, but the infold persisted.Future computed tomography scan in three months and potential intervention if a leak is detected.No patient complications have been reported as a result of this event.It was noted that the initial case plan was completed using standard ct and not 3d.The standard ct showed the neck somewhat largersuggesting that a 36 graft would be appropriate however after the procedure review of 3d analysis suggested a 36 graft was oversized.
 
Additional Manufacturer Narrative
Additional information received: it was confirmed that there was no decrease in blood flow or occlusion of the iliac artery.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion the reported infolding and proximal endoleak could not be confirmed on the film provided; therefore the exact cause of the event could not be determined.Complete pre-implant ct's and angiogram showing the deployment of the stent graft were not received.Although the exact cause of the event could not be established, the anatomical measurements reported may have contributed to the infolding and subsequent endoleak observed in the reverse conical-shaped neck.The maximum aortic diameter, measured at 30 mm approximately 20 mm distal to the renal arteries, would indicate that the selected stent graft size was appropriate at that level.However, the more narrow proximal diameter of 25 mm suggests that a smaller diameter stent graft may have been more suitable, making device selection challenging while avoiding undersizing.Instructions for use for the endurant ii stent graft advise that the aortic section of the bifurcated stent graft should be oversized 10-20% in relation to the actual measured inner vessel diameter.This measurement should take into account thrombus and calcification present within the vessel, that has the capacity to decrease the inner vessel diameter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24303640
Report Number9612164-2026-00717
Device Sequence Number13181265
Product Code MIH
UDI-Device Identifier00643169439955
UDI-Public(01)00643169439955(17)261217
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberESBF3614C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/13/2026
04/28/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/16/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale